# SDR C2XA96BT004

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 842503
- Condition: Defective
- Location: Landign Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3286 - SDF - CREW NEEDED TO USE THE GEAR RETRACT OVERRIDE TO RAISE LANDING GEAR.  AIRCRAFT ARRIVED CLE UNEVENTUALLY.  AIRCRAFT WAS RELEASED IAW MEL NR 32-31-1 CATEGORY 'C' PLACARD 894310.  AIRCRAFT CAME TO BTV FOR REPAIRS FOUND DEFECTIVE PSEU OPERATIONALLY CHECKED LANDING GEAR GOOD AND RETURNED TO SERVICE.  (M)
